Follow
Senada Kalabušić (0000-0003-3273-1804 ORCID)
Senada Kalabušić (0000-0003-3273-1804 ORCID)
Faculty of Science, University of Sarajevo
Verified email at pmf.unsa.ba - Homepage
Title
Cited by
Cited by
Year
Dynamics of a two-dimensional system of rational difference equations of Leslie--Gower type
S Kalabušić, MRS Kulenović, E Pilav
Advances in Difference Equations 2011, 1-29, 2011
432011
Global attractivity results for mixed-monotone mappings in partially ordered complete metric spaces
D Burgić, S Kalabušić, MRS Kulenović
Fixed Point Theory and Applications 2009, 1-17, 2009
412009
Nonhyperbolic dynamics for competitive systems in the plane and global period-doubling bifurcations
D Burgic, S Kalabušic, MRS Kulenovic
Adv. Dyn. Syst. Appl 3, 229-249, 2008
402008
Stability of a certain class of a host–parasitoid models with a spatial refuge effect
E Bešo, S Kalabušić, N Mujić, E Pilav
Journal of Biological Dynamics 14 (1), 1-31, 2019
322019
On the recursive sequence
S Kalabušić, MRS Kulenović
Journal of Difference Equations and Applications 9 (8), 701-720, 2003
31*2003
Dynamics of certain anti-competitive systems of rational difference equations in the plane
S Kalabušić, MRS Kulenović
Journal of Difference Equations and Applications 17 (11), 1599-1615, 2011
302011
Global dynamics of a competitive system of rational difference equations in the plane
S Kalabušić, MRS Kulenović, E Pilav
Advances in Difference Equations 2009, 1-30, 2010
302010
Rate of convergence of solutions of rational difference equation of second order
S Kalabušić, MRS Kulenović
Advances in Difference Equations 2004, 1-19, 2004
292004
Global period-doubling bifurcation of quadratic fractional second order difference equation
S Kalabušić, MRS Kulenović, M Mehuljić
Discrete Dynamics in Nature and Society 2014, 2014
192014
Multiple attractors for a competitive system of rational difference equations in the plane
S Kalabušić, MRS Kulenović, E Pilav
Abstract and Applied Analysis 2011, 2011
182011
Neimark–Sacker Bifurcation and Stability of a Certain Class of Host-Parasitoid Models with Host Refuge Effect
B Emin, K Senada, M Naida, E Pilav
International Journal of Bifurcation and Chaos 29 (2019), 2019
162019
Global dynamics of anti-competitive systems in the plane
S Kalabušic, MRS Kulenovic, E Pilav
Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal 20, 477-505, 2013
152013
Boundedness of solutions and stability of certain second-order difference equation with quadratic term
E Bešo, S Kalabušić, N Mujić, E Pilav
Advances in Difference Equations 19 (2020:19), 2020
142020
Global Dynamics of Certain Mix Monotone Difference Equation
S Kalabušić, M Nurkanović, Z Nurkanović
Mathematics, 2018
122018
Global dynamics and bifurcations of two quadratic fractional second order difference equations
S Kalabušić, M Kulenovic, M Mehuljić
102016
Period-Doubling and Neimark–Sacker Bifurcations of a Beddington Host-Parasitoid Model with a Host Refuge Effect
S Kalabušić, D Drino, E Pilav
International Journal of Bifurcation and Chaos 30 (16), 2020
82020
Global Behavior and Bifurcation in a Class of Host–Parasitoid Models with a Constant Host Refuge
S Kalabušić, D Drino, E Pilav
Qualitative Theory of Dynamical Systems, 2020
82020
Global dynamics of an anti-competitive system of rational difference equations in the plane
S Kalabušić, MRS Kulenović, E Pilav
Journal of Difference Equations and Applications 19 (11), 1849-1871, 2013
82013
Period-two trichotomies of a difference equation of order higher than two
D Burgic, S Kalabušic, MRS Kulenovic
Sarajevo Journal of Mathematics 4 (16), 73-90, 2008
62008
Stability analysis of a certain class of difference equations by using KAM theory
S Kalabušić, E Bešo, N Mujić, E Pilav
Advances in Difference Equations 2019, 1-17, 2019
52019
The system can't perform the operation now. Try again later.
Articles 1–20